Translator Disclaimer
September 1986 Sur la distribution des longueurs des geodesiques fermees d’une surface compacte a bord totalement geodesique
Laurent Guillope
Duke Math. J. 53(3): 827-848 (September 1986). DOI: 10.1215/S0012-7094-86-05345-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 3 • September 1986
Back to Top